Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 484, NWS Tulsa, OK

July 12, 20084 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2008, 6:38 PM CDT for 4 counties in Oklahoma. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2008, 6:38 PM CDT (23:38 UTC)
Expired
Jul 12, 2008, 7:45 PM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 47 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 7:00 PM CDTTSTM WND DMG2 N Oaks, OKTREE COVERING ROAD 2 MILES NORTH OF OAKS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 122338
SVRTSA
OKC001-021-041-097-130045-
/O.NEW.KTSA.SV.W.0484.080712T2338Z-080713T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 745 PM CDT

* AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM COLCORD TO PEGGS TO 12 MILES WEST OF PEGGS...MOVING
  SOUTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OAKS...
  PEGGS...SCRAPER...WEST SILOAM SPRINGS...WATTS...HULBERT...
  PROCTOR...CHRISTIE...ELDON...TAHLEQUAH...WESTVILLE AND BARON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3640 9461 3592 9452 3569 9512 3582 9513
      3582 9518 3600 9526 3602 9523 3604 9523
      3605 9521 3608 9521 3608 9529 3615 9532
TIME...MOT...LOC 2338Z 308DEG 26KT 3627 9468 3612 9502
          3610 9529

$$
3 follow-up statements
000 
WWUS54 KTSA 130000
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SAT JUL 12 2008

OKC001-021-041-097-130045-
/O.CON.KTSA.SV.W.0484.000000T0000Z-080713T0045Z/
DELAWARE OK-ADAIR OK-CHEROKEE OK-MAYES OK-
701 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN MAYES...CHEROKEE...NORTHERN ADAIR AND SOUTHERN
DELAWARE COUNTIES...

AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLCORD TO PEGGS...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLCORD...
SCRAPER...TAHLEQUAH...WEST SILOAM SPRINGS...ELDON...PROCTOR...
WATTS...BALLARD...WESTVILLE...CHRISTIE AND BARON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3640 9461 3592 9452 3569 9512 3582 9513
      3582 9518 3600 9526 3602 9523 3604 9523
      3605 9521 3608 9521 3608 9529 3615 9532
TIME...MOT...LOC 0001Z 306DEG 18KT 3628 9471 3602 9502

$$
000 
WWUS54 KTSA 130017
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT SAT JUL 12 2008

OKC097-130027-
/O.CAN.KTSA.SV.W.0484.000000T0000Z-080713T0045Z/
MAYES OK-
717 PM CDT SAT JUL 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...

LAT...LON 3623 9458 3621 9457 3617 9457 3592 9452
      3569 9512 3582 9513 3582 9518 3603 9523
      3608 9513 3608 9512 3610 9511 3637 9461
TIME...MOT...LOC 0017Z 306DEG 18KT 3623 9463 3605 9479

$$

OKC001-021-041-130045-
/O.CON.KTSA.SV.W.0484.000000T0000Z-080713T0045Z/
DELAWARE OK-ADAIR OK-CHEROKEE OK-
717 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CHEROKEE...NORTHERN ADAIR AND SOUTHEASTERN DELAWARE COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLCORD TO SCRAPER...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELDON...
PROCTOR...WEST SILOAM SPRINGS...BALLARD...WATTS...CHRISTIE...
WESTVILLE AND BARON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3623 9458 3621 9457 3617 9457 3592 9452
      3569 9512 3582 9513 3582 9518 3603 9523
      3608 9513 3608 9512 3610 9511 3637 9461
TIME...MOT...LOC 0017Z 306DEG 18KT 3623 9463 3605 9479

$$
000 
WWUS54 KTSA 130035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SAT JUL 12 2008

OKC001-021-041-130045-
/O.EXP.KTSA.SV.W.0484.000000T0000Z-080713T0045Z/
DELAWARE OK-ADAIR OK-CHEROKEE OK-
735 PM CDT SAT JUL 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE...NORTHERN ADAIR AND
SOUTHEASTERN DELAWARE COUNTIES EXPIRES AT 745 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3623 9458 3621 9457 3617 9457 3592 9452
      3569 9512 3582 9513 3582 9518 3603 9523
      3608 9513 3608 9512 3610 9511 3637 9461
TIME...MOT...LOC 0035Z 306DEG 18KT 3618 9454 3600 9470

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:30 PM CDT, 8 minutes earlier.

Area forecast discussion, Jul 12, 6:30 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT SAT JUL 12 2008

.AVIATION...
COLD FRONT EXTENDING FROM NEAR KTUL TO JUST NORTH OF KFYV AT 23Z
WITH SCATTERED CONVECTION CONTINUING ALONG AND NORTH OF THE
BOUNDARY. THESES STORMS WILL CONTINUE TO BUILD EAST ALONG FRONT
AFTER 00Z AS FRONT MOVES SLOWLY SOUTH. BRIEF IFR CONDITIONS
POSSIBLE WITH STRONGER CELLS. ADDITIONAL MORE ORGANIZED COMPLEX OF
THUNDERSTORMS WITH HEAVY RAIN EXPECTED TO IMPACT MAINLY TUL/RVS
AND FYV/XNA TAF SITES AFTER 06Z WITH MVFR AND LOCAL IFR
CONDITIONS. THUNDERSTORMS DEVELOPMENT FARTHER SOUTH ALONG FRONT
LATE TONIGHT AND EARLY SUNDAY MORE UNCERTAIN...THEREFORE WILL ONLY
CARRY PROB30 AT FSM/MLC 09-12Z AND VCTS THEREAFTER. CONDITIONS
WILL IMPROVE AFTER 12Z.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT SAT JUL 12 2008/

DISCUSSION...
FLASH FLOOD WATCH..EXPANDED EAST INTO NORTHWEST
ARKANSAS FOR TONIGHT. THE COOL FRONTAL BOUNDARY
WILL PROGESS SOUTHEAST OVERNIGHT.  EXPECT A CAP
FAILURE BY LATE AFTERNOON.  INITIAL STORMS WILL
PRESENT A SEVERE POTENTIAL HOWEVER PRECIPITABLE
WATER VALUES GREATER THAN 2.0 AND NEAR 2.25 FOR
A FEW LOCATIONS...ANTICIPATE FAIRLY RAPID LARGE
MCS DEVELOPMENT. AREAS NORTHWEST OF KCQB - KFYV
SEEM MOST VULNERABLE..WHERE ABRFC GRIDDED FLASH
FLOOD GUIDANCE IS LOWEST..AND CONVECTION THREAT
HIGHEST. H7 DEW POINT TROPICAL. RAIN PRODUCTION
SHOULD NEAR MAXIMUM EFFICIENCY.

EXACTLY WHERE THE NORTH EDGE PRECIPITATION WILL
BE AT DAWN SUNDAY IS IN QUESTION. GFS SPEED TOO
QUICK SO RAISED POPS SOUTH I40. A DRY NORTHWEST
FLOW SHOULD PUSH FRONT  FAR ENOUGH SOUTH BEFORE
WASHING OUT.. TO KEEP OUR AREA DRY SUNDAY NIGHT
THROUGH TUESDAY.  H500 TURNING MORE SUMMER-LIKE
WITH MOST ACTION WELL NORTH FOR REST OF THE NEW
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  64  90 /  90  10   0   0
FSM   72  87  64  91 /  50  40  10   0
MLC   72  86  65  91 /  40  30  10   0
BVO   63  86  56  90 /  90  10   0   0
FYV   65  83  56  86 /  80  30   0   0
BYV   64  82  58  84 /  80  20   0   0
MKO   67  84  64  90 /  70  30  10   0
MIO   64  86  59  87 / 100  10   0   0
F10   67  84  64  90 /  60  30  10   0
HHW   74  88  66  90 /  20  40  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...14
LONG TERM....18
AVIATION...14
Hazardous weather outlook, Jul 12, 4:55 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT SAT JUL 12 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT SAT JUL 12 2008

...SEVERE THUNDERSTORMS POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUG THIS EVENING. HEAVY RAIN AND FLASH
FLOODING POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
A COLD FRONT STRETCHED FROM WESTERN OKLAHOMA INTO NORTHEASTERN
OKLAHOMA LATE THIS AFTERNOON. THE ATMOSPHERE SOUTH OF THE FRONT HAS
BECOME UNSTABLE...AND SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM
WEST CENTRAL OKLAHOMA INTO NORTHEAST OKLAHOMA. THUNDERSTORMS ARE
EXPECTED TO EXPAND IN COVERAGE THROUGH THE EARLY EVENING...WITH A
FEW STRONG TO SEVERE CLUSTERS OF THUNDERSTORMS POSSIBLE. THE STRONG
INSTABILITY COMBINED WITH 30-40 KNOTS OF WESTERLY MID-LEVEL WINDS
SUGGEST THAT DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT
THROUGH THE MID TO LATE EVENING.

THE SEVERE THREAT WILL TRANSITION MORE TOWARDS A HEAVY RAIN AND
FLASH FLOOD THREAT OVERNIGHT. A MOIST ATMOSPHERE WILL LEAD TO
EFFICIENT RAIN PRODUCING THUNDERSTORMS...MAKING HEAVY RAINFALL A
CONCERN WITH THE SLOW MOVING FRONT. RAINFALL AMOUNTS ARE EXPECTED TO
BE GREATEST ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHERE
SOILS ARE VERY MOIST FROM RECENT RAINS. THE GREATEST RISK OF FLASH
FLOODING WILL BE NORTH OF A BRISTOW...WAGONER...WITTER LINE. REFER
TO THE FLASH FLOOD WATCH /OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE ACROSS
THE AREA ON SUNDAY MORNING BEFORE THE FRONT MOVES SOUTH OF THE
FORECAST AREA. A CHANCE FOR THUNDERSTORMS WILL CONTINUE AS THE FRONT
TRIES TO LIFT BACK NORTH AS A WEAK BOUNDARY. HIGH PRESSURE WILL
BUILD INTO THE REGION DURING THE MIDDLE PART OF THE WEEK WITH
DECREASING RAIN CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jul 12, 4:46 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT SAT JUL 12 2008

OKZ061-122215-
ROGERS OK-
446 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS

AT 446 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OOLOGAH...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...FOYIL...OOLOGAH...BUSHYHEAD...TALALA AND
CHELSEA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3660 9542 3636 9543 3636 9581 3640 9581
      3640 9580 3643 9579 3644 9581 3660 9582
TIME...MOT...LOC 2146Z 254DEG 12KT 3646 9568
Special weather statement, Jul 12, 5:06 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT SAT JUL 12 2008

OKZ054-055-060-122230-
OSAGE OK-TULSA OK-WASHINGTON OK-
506 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN WASHINGTON...SOUTHERN OSAGE AND NORTHERN TULSA

AT 506 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF COLLINSVILLE TO 7 MILES WEST OF
OSAGE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...OSAGE...HOMINY...AVANT...SPERRY...
SKIATOOK...COLLINSVILLE...VERA AND RAMONA.

LAT...LON 3656 9582 3630 9582 3627 9639 3633 9646
      3633 9649 3630 9652 3636 9655 3637 9653
      3639 9653 3640 9654 3640 9656 3642 9657
TIME...MOT...LOC 2206Z 262DEG 10KT 3641 9581 3633 9651
Special weather statement, Jul 12, 5:15 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SAT JUL 12 2008

OKZ057-061-062-122300-
CRAIG OK-MAYES OK-ROGERS OK-
515 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS...SOUTHEASTERN CRAIG AND NORTHERN MAYES

AT 515 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF PENSACOLA TO 7 MILES WEST OF
ADAIR...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...CHELSEA...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA AND LANGLEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3660 9501 3637 9502 3637 9543 3659 9544
TIME...MOT...LOC 2215Z 281DEG 22KT 3649 9515 3644 9538
Special weather statement, Jul 12, 5:45 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT SAT JUL 12 2008

OKZ062-122315-
MAYES OK-
545 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     MAYES

AT 545 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES EAST OF LANGLEY TO 4 MILES SOUTHWEST OF
PRYOR...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PRYOR...CHOUTEAU...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3623 9501 3615 9544 3626 9544 3626 9543
      3644 9543 3652 9514 3652 9501
TIME...MOT...LOC 2245Z 293DEG 27KT 3648 9494 3628 9537
Local storm report, Jul 12, 6:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             E OOLOGAH               36.45N 95.71W
07/12/2008  E0.88 INCH       ROGERS             OK   BROADCAST MEDIA

            NICKEL SIZE HAIL JUST EAST OF OOLOGAH

&&

DMJ
Special weather statement, Jul 12, 6:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT SAT JUL 12 2008

OKZ055>057-061-130000-
CRAIG OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
633 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...CRAIG...NOWATA AND WASHINGTON

AT 633 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF DELAWARE TO 7 MILES WEST OF
TALALA...MOVING EAST AT 28 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...WATOVA...NEW
ALLUWE...TALALA...CHELSEA...WHITE OAK...CENTRALIA...HOLLOW...PYRAMID
CORNERS...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3690 9508 3653 9524 3648 9590 3690 9565
TIME...MOT...LOC 2333Z 266DEG 24KT 3680 9561 3651 9582

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:29 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more24 hr
Jul 12, 4:46 PM CDTSpecial Weather StatementTSARogers29 min
Jul 12, 4:54 PM CDTSevere Thunderstorm WarningTSARogers66 min
Jul 12, 5:06 PM CDTSpecial Weather StatementTSAOsage24 min
Jul 12, 5:15 PM CDTSpecial Weather StatementTSAMayes45 min
Jul 12, 5:21 PM CDTFlash Flood WarningTSARogers8 hr
Jul 12, 5:32 PM CDTSevere Thunderstorm WarningTSATulsa26 min
Jul 12, 5:39 PM CDTSevere Thunderstorm WarningTSARogers66 min
Jul 12, 5:45 PM CDTSpecial Weather StatementTSAMayes30 min
Jul 12, 5:51 PM CDTAreal Flood AdvisoryTSAMayes114 min
Jul 12, 6:02 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes56 min
Jul 12, 6:33 PM CDTSpecial Weather StatementTSACraig, Nowata27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.